# SDR DXTA2013070805437

- Difficulty date: July 7, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N979QS
- Make and model: Cessna 750
- Aircraft serial: 7500079
- Aircraft time: 12,317 hours, 7,627 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 20010897A
- Condition: Seized
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN A/C PACK UNCONTROLLABLE IN AUTO OR MANUAL.  UNCONTROLLABLE HEAT WITH PACK ON.  PACK OFF, TEMP DECREASES.  SMOKE EMITTED INTO CABIN WHILE ON GROUND WITH APU RUNNING.  FOUND CABIN ACM SEIZED. REMOVED & REPLACED THE OVERHEAD ACM. WORK DONE IAW MM 21-51-00. SYSTEM OPS CHECKED GOOD.
